按条件检索“8,322”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. Realization of PBW-deformations of type A(n) quantum groups via multiple Ore extensions SCOPUS SCIE

作者:Xu, Yongjun; Huang, Hua-Lin; Wang, Dingguo

作者机构:[Xu, Yongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Yongjun; Wang, Dingguo] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Fujian Prov Univ Key Lab Computat Sci, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2019,Vol.223,Issue.4,1531-1547

资源类型:期刊论文

WOS:000452581900009

42. H ∞ state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses SCOPUS

作者:Wang J.; Ma S.; Zhang C.; Fu M.

作者机构:[Wang, J] Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China;[ Ma, S] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, C] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Fu, M] School of Electrical Engineering and Computer Science, The University of Newcastle, Callaghan, NSW 2308, Australia

来源:Signal Processing,2019,Vol.154,159-167

资源类型:期刊论文

43. On automorphic analogues of the Möbius randomness principle SCOPUS

作者:Jiang Y.; Lü G.

作者机构:[Jiang, Y] School of Mathematics and Statistics, Shandong University, Weihai, Weihai, Shandong 264209, China;[ Lü, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of Number Theory,2019,Vol.197,268-296

资源类型:期刊论文

44. Probabilistic interpretation for Sobolev solutions of McKean-Vlasov partial differential equations SCOPUS SCIE

作者:Wu, Zhen; Xu, Ruimin

作者机构:[Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Ruimin] Qilu Univ Technol, Shandong Acad Sci, Sch Math & Stat, Jinan 250353, Shandong, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2019,Vol.145,273-283

资源类型:期刊论文

WOS:000454976100036

45. Primes in arithmetic progressions with friable indices SCOPUS

作者:Liu J.; Wu J.; Xi P.

作者机构:[Liu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] CNRS LAMA 8050, Université Paris-Est Créteil, Créteil Cedex, 94010, France;[ Xi, P] Department of Mathematics, Xi’an Jiaotong University, Xi’an, 710049, China

来源:Science China Mathematics,2019

资源类型:期刊论文

46. A note on uninorms with continuous underlying operators SCOPUS

作者:Li W.-H.; Qin F.; Zhao Y.-Y.

作者机构:[Li, W.-H] College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022, China;[ Qin, F] College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022, China;[ Zhao, Y.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Fuzzy Sets and Systems,2019

资源类型:期刊论文

47. 一个盲公开可验证的矩阵乘积外包计算方案 CSCD

作者:郑京竺; 杨海宁; 苏烨; 秦静

作者机构:[郑京竺]山东大学数学学院, 济南, 山东 250100, 中国;[杨海宁]山东大学数学学院, 济南, 山东 250100, 中国;[苏烨]山东大学数学学院, 济南, 山东 250100, 中国;[秦静]山东大学数学学院, 济南, 山东 250100, 中国.

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2019,Vol.54,Issue.11,1-11

资源类型:期刊论文

48. H state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses EI

作者:Wang, Jimin ;Ma, Shuping ;Zhang, Chenghui ;Fu, Minyue

作者机构:[Wang, Jimin ] Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing; 100190, China;[Zhang, Chenghui ] School of Control Science and Engineering, Shandong University, Jinan; 250061, China;[Ma, Shuping ] School of Mathematics, Shandong University, Jinan; 250100, China;[Fu, Minyue ] School of Electrical Engineering and Computer Science, The University of Newcastle, Callaghan; NSW; 2308, Australia

来源:Signal Processing,2019,Vol.154,159-167

资源类型:期刊论文

49. Graphs are (1, Delta+1)-choosable SCOPUS SCIE

作者:Ding, Laihao; Duh, Guan-Huei; Wang, Guanghui; Wong, Tsai-Lien; Wu, Jianliang; Yu, Xiaowei; Zhu, Xuding

作者机构:[Ding, Laihao] Cent China Normal Univ, Fac Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Duh, Guan-Huei] Natl Taiwan Univ, Dept Math, Taipei 10617, Taiwan.; [Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wong, Tsai-Lien] Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Zhu, Xuding] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.1,279-284

资源类型:期刊论文

WOS:000451939300027

50. Existence and asymptotic properties of solutions for a nonlinear Schrödinger elliptic equation from geophysical fluid flows EI

作者:Zhang, Xinguang ;Jiang, Jiqiang ;Wu, Yonghong ;Cui, Yujun

作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Yantai; Shandong; 264005, China;[Zhang, Xinguang ;Wu, Yonghong ] Department of Mathematics and Statistics, Curtin University of Technology, Perth; WA; 6845, Australia;[Jiang, Jiqiang ] School of Mathematical Sciences, Qufu Normal University, Qufu; Shandong; 273165, China;[Cui, Yujun ] Department of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Applied Mathematics Letters,2019,Vol.90,229-237

资源类型:期刊论文

51. Adjacent vertex distinguishing total choosability of planar graphs with maximum degree at least 10 EI SCOPUS SCIE

作者:Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2019,Vol.38,Issue.1,185-196

资源类型:期刊论文

WOS:000469395400010

52. Properties of uninorms with the underlying operations given as ordinal sums EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Drygas, Pawel

作者机构:[Su, Yong] Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.; [Zong, Wenwen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Drygas, Pawel] Univ Rzeszow, Fac Math & Nat Sci, Ul Pigonia 1, PL-35959 Rzeszow, Poland.

来源:FUZZY SETS AND SYSTEMS,2019,Vol.357,47-57

资源类型:期刊论文

WOS:000457560900003

53. On existence solution for Schrodinger-Kirchhoff-type equations involving the fractional p-Laplacian in Double-struck capital R-N SCOPUS SCIE

作者:Nguyen Van Thin; Pham Thi Thuy

作者机构:[Nguyen Van Thin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Nguyen Van Thin; Pham Thi Thuy] Thai Nguyen Univ Educ, Dept Math, Thai Nguyen City, Vietnam.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2019,Vol.64,Issue.3,461-481

资源类型:期刊论文

WOS:000455923700009

54. An Efficient Strong Designated Verifier Signature Based on R-SIS Assumption EI SCOPUS SCIE

作者:Cai, Jie; Jiang, Han; Zhang, Pingyuan; Zheng, Zhihua; Lyu, Guangshi; Xu, Qiuliang

作者机构:[Cai, Jie; Zhang, Pingyuan; Lyu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jiang, Han; Xu, Qiuliang] Shandong Univ, Sch Software, Jinan 250101, Shandong, Peoples R China.; [Zheng, Zhihua] Shandong Normal Univ, Coll Informat Sci & Engn, Jinan 250358, Shandong, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,3938-3947

资源类型:期刊论文

WOS:000456375700001

55. A Preconditioned Fast Finite Volume Method for Distributed-Order Diffusion Equation and Applications SCOPUS SCIE

作者:Fu, Hongfei; Liu, Huan; Zheng, Xiangcheng

作者机构:[Fu, Hongfei] China Univ Petr East China, Coll Sci, Qingdao 266580, Shandong, Peoples R China.; [Liu, Huan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zheng, Xiangcheng] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,28-44

资源类型:期刊论文

WOS:000457602000003

56. Stability and Stabilization of Boolean Networks With Stochastic Delays EI SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-E; Cheung, Kie Chung

作者机构:[Meng, Min; Feng, Jun-E] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2019,Vol.64,Issue.2,790-796

WOS被引数:3

资源类型:期刊论文

WOS:000457375100029

57. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

58. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

59. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

60. The Selberg-Delange method in short intervals with some applications SCOPUS SCIE

作者:Cui, Zhen; Lu, Guangshi; Wu, Jie

作者机构:[Cui, Zhen] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Yangtze Normal Univ, Sch Math & Stat, Chongqing 200240, Peoples R China.; [Wu, Jie] Univ Lorraine, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:SCIENCE CHINA-MATHEMATICS,2019,Vol.62,Issue.3,447-468

资源类型:期刊论文

WOS:000457383300003

共 417 页, 8,322 条记录

TOP